# SDR SWIA2024040800006

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 37,807 hours, 24,081 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING MESSAGE. GEAR WAS STUCK IN THE DOWN POSITION. RAN QRH. GEAR REMAINED DOWN. RETURNED TO DEN. (FLIGHT 4681 FILED CLOSED)UPON INSPECTION AND INTERROGATED MDC FOUND B1 CODE OF 005968. TROUBLESHOT IN REFERENCE TO FIM 32-31-00 AND FOUND V20J1 CONNECTOR FOR LANDING GEAR SELECTOR VALVE PIN B TO GROUND TO NOT BE READING RESISTANCE DURING THE RESISTANCE CHECK AND TO BE FAULTY. REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IN REFERENCE TO CRJ 700 AMM 32-32-10. SWUNG GEAR 6 TIMES SUCCESSFULLY IN REFERENCE TO CRJ 700 AMM 32-30-00. OPS CHECK GOOD OF SELECTOR VALVE AND NO FURTHER DEFECTS NOTED AT THIS TIME.  PLEASE REFERENCE AML 1326629PLEASE REFERENCE AML 1326629
